# SDR SWAA012029

- Difficulty date: July 18, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 49,509 hours, 44,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND EEPLS COVER MISSING AND EEPLS INOP AT OVERWING EXIT.  INSTALLED COVER, REMOVED AND REPLACED BATTERY PACK PER MM.
